# SDR DALA2018021600958

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 25,413 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE SUPPORT ZEE BETWEEN BS 727A TO BS 827 AND STRINGER 25L.  MAINTENANCE REPLACED THE SUPPORT IAW SRM 51-10-02, ITEM 9, AND DRAWING 146A7502.
